Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Extreme stress and anxiety, burning sensation in stomach. Taken ensure plus. Side effects?

I ve been under extreme stress and anxiety for the last couple of months (all financially related) and have lost approximately 10 pounds. Started drinking 8 oz bottles of ensure plus three days ago and feel slight burning pain and anxiety like feeling in my stomach . Is it simply my stress and anxiety still manifesting itself physically or could it be a reaction/side effect of the ensure plus?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Stress and anxiety can often have physical effects and manifestations. Hyperacidity and stomach ulcers are often triggerred by excessive stress / anxiety. So, it is likely that the burning and pain in your stomach is due to your stress.

Even though Ensure plus is a safe nutritional supplement, still taking too much of it would not be a good idea. Sometimes, if taken in excess, the flavouring agents, vitamin C, iron, etc. can cause gastric irritation also.

Since your problems of stress and anxiety seem to be quite distressing and you have lost significant weight, I would advise you to see a doctor, preferably a psychiatrist for further evaluation and treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 4 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor